Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nef cotangent bundles of branched coverings

Author: Michael J. Spurr
Journal: Proc. Amer. Math. Soc. 118 (1993), 57-66
MSC: Primary 14E22; Secondary 14E20
MathSciNet review: 1124150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper we characterized those $ H(\Lambda ,n)$ (compact complex surfaces constructed by Hirzebruch) that have nef cotangent bundle. In this article we extend the methods to study more general branched coverings with regard to nefness of their cotangent bundles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E22, 14E20

Retrieve articles in all journals with MSC: 14E22, 14E20

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society